I was just diagnosed with narcolepsy and the dr. put me on ritalin 10mg and needless to say my blood pressure shot up to 170/110 and the worst anxiety attack ever. I went to the ER and they got everything back stable but I fear that one ritalin destroyed everything I worked hard for dealing with my anxiety and regular blood pressure levels.So now I'm thinking stimulants is not the best direction for dealing with my narcolepsy.I am so confused at this point right now cause I feel like I have to start all over again to get my mind back where I had it.
Don't wanna start over: I was just... - Anxiety and Depre...
Are you still taking it
So sorry--how scary! And, it sounds like you were already having blood pressure issues...with the narcolepsy, is your blood pressure now too low? Is that the other reason why they tried the ritalin?
Will your insurance offer you the choice of seeking a 2nd opinion/another specialist?
The Mayo site is a pretty good place to research, before you try, again...
They still take patient topics, online, I believe.
I had bad blood pressure at 23; I'm now 57 & mine's fairly stable with a normodyne/hydrochlorothyazide/losartin combination...though, I usu. have to take the normodyne at night, with something fizzy/milk-like, b/c it can make you sleepy and cause some stomach upset...
Wishing you luck in getting out of this tight medical spot! Keep us apprised & let us know if you need help in the research!
Indifferntlycalm no I'm not taking the ritalin no more.6ixtyon1 I have had high blood pressure before but now I have it in control with diet and exercise.I seen my sleep Dr. yesterday and he's putting me on 100mg Modafinil but I'm waiting for my insurance to approve the prescription. It's my insurance fault anyway cause they want me to try one kind of medication before I can get what the doctor actually wants to give me. I've been waiting almost a month for my insurance to approve Armodafinil
. That's why I hate state insurance cause they try to guinea pig people and not let the doctors do they job.